Hospital Temporarily “Pauses” Vaccinations Due to Side Effects
A Chicago-area hospital temporarily paused COVID019 vaccinations after several healthcare workers suffered side effects.
Advocate Condell Medical Center in Libertyville said the healthcare workers reported reactions to the shots, television station WLS reports.
Four employees experienced adverse reactions – including tingling and elevated heart rate – shortly after vaccination, according to a statement from Advocate Aurora Health.
EDITOR’S NOTE: Social media is cracking down on Conservative content. Many of you have complained that you never see our content in your news feeds. There’s only one way to fight back — and that’s by subscribing to my FREE weekly newsletter. Click here.
“These four team members represent fewer than 0.15% of the approximately 3,000 who have so far received vaccinations across Advocate Aurora Health. At this time, we can share three team members are home and doing well, and one is receiving additional treatment,” Advocate Aurora Health said in a statement.
Elsewhere, three healthcare workers in Alaska suffered allergic reactions to the vaccine, CNN reports.
A clinician in Fairbanks on Thursday experienced “a probable anaphylactic reaction” about 10 minutes after the injection during an observation period.
The clinician had symptoms of tongue swelling, hoarse voice and difficulty breathing, according to Fairbanks Memorial Hospital. She was released six hours later.
JUST IN: Illinois medical center temporary suspends vaccinations after healthcare workers experience side effects. https://t.co/248pkmpv8R— toddstarnes (@toddstarnes) December 19, 2020